# SDR AU970808

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunction
- Location: Afcs System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOFLIGHT CONTROL SYSTEM (AFCS) SUSPECT FAULTY - UNUSUAL ADVISORY MESSAGES
